# SDR CALA9802067

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 328, LBL 50 TO RBL 50.  THE CORRODED AREA WAS REMOVED AND AN UPPER CHORD REPAIR SPLICE WAS INSTALLED IAW SRM 53-10-51.
